Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleNoncommutative Gröbner Bases in Poincaré-Burkhoff-Witt Extensions
Author(s) M. Giesbrecht, Gregory J. Reid, Y. Zhang
TypeArticle in Conference Proceedings
File
URL http://www.cs.uwaterloo.ca/%7Emwg/research/files/pbw.pdf
LanguageEnglish
Pagespp. 97-106
Year2002
Edition0
Translation No
Refereed No
ConferencenameConference on Computer Algebra and Scientific Computation (CASC'2002)
Webmaster